Show simple item record

2005-04-27Buch DOI: 10.18452/3891
Duality Theory for Optimal Investments under Model Uncertainty
dc.contributor.authorSchied, Alexander
dc.contributor.authorWu, Ching-Tang
dc.date.accessioned2017-06-15T22:54:51Z
dc.date.available2017-06-15T22:54:51Z
dc.date.created2005-09-01
dc.date.issued2005-04-27
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/4543
dc.description.abstractRobust utility functionals arise as numerical representations of investor preferences, when the investor is uncertain about the underlying probabilistic model and averse against both risk and model uncertainty. In this paper, we study the the duality theory for the problem of maximizing the robust utility of the terminal wealth in a general incomplete market model. We also allow for very general sets of prior models. In particular, we do not assume that that all prior models are equivalent to each other, which allows us to handle many economically meaningful robust utility functionals such as those defined by AVaR, concave distortions, or convex capacities. We also show that dropping the equivalence of prior models may lead to new effects such as the existence of arbitrage strategies under the least favorable model.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subject.ddc330 Wirtschaft
dc.titleDuality Theory for Optimal Investments under Model Uncertainty
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-10045451
dc.identifier.doihttp://dx.doi.org/10.18452/3891
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages22
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2005
local.edoc.container-issue25
local.edoc.container-year2005
local.edoc.container-erstkatid2195055-6

Show simple item record